# SDR ASAA2017062121159

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,880 hours, 5,553 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05905
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 17,555 hours, 5,787 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY CONNECTED.  ACFT GROUNDED. CONFIRMED FAULT, AUTOTHROTTLE INOPERATIVE.  CURRENT BITE & FAULT HISTORY SHOW ASM-1 FAULT MESSAGE 22-31687.  REMOVED & REPLACED THE AUTOTHROTTLE ASM-1 IAW AMM 22-31-91. GROUND FUNCTIONAL CHECK NORMAL IAW AMM 22-31-00-710-802.
